# SDR CA010510014

- Difficulty date: April 2, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 33,673 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirc Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE COCKPIT AND CABIN FILLED WITH STRONG FUMES. CREW REQUIRED OXYGEN TO OPERATE AIRCRAFT, LANDED WITHOUT ANY FURTHER INCIDENT. AIRCRAFT WAS DE-ICED 3 TIMES PRIOR FLIGHT, AIR CONDITION PACKS WERE ON WITH APU BLEED. MAINTENANCE ACTION: WITH AIRCRAFT ENGINES ON LOW POWER, AIRCRAFT PRESSURIZED, PACKS OPERATED WITH APU PNEUMATIC SUPPLY, NIL FAULT FOUND. SUSPECT GLYCOL INGESTION FROM DE-ICING. CHANGED RECIRCULATION FILTERS DUE CONTAMINATED WITH GLYCOL.
